# SDR CA970715017

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Propeller: Mcauly D2A34C58
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 1200161
- Condition: Failed
- Location: Elev Feel
- Part time: 3,225 hours
- Component: Cessna, 1200161
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) SPRING FAILED IN FLIGHT. A CHANGE IN ELEVATOR FEEL WAS NOTED IN CRUISE AS WELL AS LANDING.
